MAUDE Adverse Event Report: ARTHREX, INC. CURETTE, RING 3.4MM, CUTTING BOTH SIDE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. CURETTE, RING 3.4MM, CUTTING BOTH SIDE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number CURETTE, RING 3.4MM, CUTTING BOTH SIDE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 12/06/2022 it was reported by a sales representative via sems that an ar-21020 ring curette broke off in the patient.All was retrieved and the patient was not affected.

Brand Name
CURETTE, RING 3.4MM, CUTTING BOTH SIDE
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16051439
Report Number1220246-2022-05973
Device Sequence Number20386030
Product Code MDM
UDI-Device Identifier00888867026056
UDI-Public00888867026056
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCURETTE, RING 3.4MM, CUTTING BOTH SIDE
Device Catalogue NumberAR-21020
Device Lot Number10224563
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Initial Report FDA Received Date12/27/2022
Date Device Manufactured07/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown